×

Complex Lie semigroups, Hardy spaces and the Gel’fand-Gindikin program. (English) Zbl 0789.22011

This paper was published originally in Russian in Vopr. Teor. Grupp Gomologicheskoj Algebry 1982, 85-98 (1982; Zbl 0581.22012).
Let \(G\) be the group of motions of a bounded symmetric domain and let \(G_ \mathbb{C}\) be its complexification. It is known that there exist open subsemigroups \(\Gamma \subset G_ \mathbb{C}\) containing \(G\). These semigroups \(\Gamma\) can be viewed as noncommutative analogues of Siegel domains, where \(G \subset \Gamma\) plays the role of the skeleton. The aim of this paper is to construct analogues of Hardy spaces \(H^ 2\) on semigroups \(\Gamma\) and to study their properties.

MSC:

22E15 General properties and structure of real Lie groups
43A17 Analysis on ordered groups, \(H^p\)-theory
22E30 Analysis on real and complex Lie groups
22A20 Analysis on topological semigroups

Citations:

Zbl 0581.22012
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Gelfand, I. M.; Gindikin, S. G., Complex manifolds whose skeletons are real semisimple groups, and the holomorphic discrete series, Funct. Anal. Appl., 11, 19-27 (1977) · Zbl 0449.22018
[2] Graev, M. I., Unitary representations of real simple Lie groups, Proc. Moscow. Math. Soc., 7, 335-389 (1958), (in Russian) · Zbl 0087.02402
[3] Hilgert, J.; Hofmann, K. H.; Lawson, J., Lie Groups, Convex Cones, and Semigroups (1989), Clarendon Press: Clarendon Press Oxford · Zbl 0701.22001
[4] Hilgert, J.; Olafsson, G., Analytic extensions of representations, the solvable case, 70 (1989), Preprint, Erlangen
[5] Hilgert, J.; Olafsson, G.; Ørsted, B., Hardy spaces on affine symmetric spaces, 31 (October 2, 1989), Preprint, Göttingen
[6] Hoffman, K., Banach Spaces of Analytic Functions (1962), Prentice-Hall: Prentice-Hall Englewood Cliffs · Zbl 0117.34001
[7] Kirillov, A. A., Elements of Representation Theory, Grundlehren der mathematischen Wissenschaften, 220 (1976), Springer: Springer Berlin · Zbl 0342.22001
[8] Lang, S., SL \((2,R (1977)\), Addison-Wesley: Addison-Wesley Reading · Zbl 0366.30001
[9] Olshanskiĭ, G. I., Invariant cones in Lie algebras, Lie semigroups and the holomorphic discrete series, Funct. Anal. Appl., 15, 275-285 (1981) · Zbl 0503.22011
[10] Paneitz, S., Invariant convex cones and causality in semisimple Lie algebras and groups, J. Funct. Anal., 43, 313-359 (1981) · Zbl 0476.22009
[11] Segal, I. E., Mathematical Cosmology and Extragalactic Astronomy (1976), Acad. Press: Acad. Press New York · Zbl 1515.83003
[12] Stanton, R. J., Analytic extension of the holomorphic discrete series, Amer. J. Math., 10, 1411-1424 (1986) · Zbl 0626.43008
[13] Stein, E.; Weiss, G., Introduction to Harmonic Analysis on Euclidean Spaces (1967), Princeton University Press: Princeton University Press Princeton
[14] Streater, R. F., Representations of the oscillator group, Comm. Math. Phys., 4, 217-236 (1967) · Zbl 0155.32503
[15] Vinberg, E. B., Invariant cones and orderings in Lie groups, Funct. Anal. Appl., 14, 1-13 (1980) · Zbl 0452.22014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.